American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 1, Issue 4

Open AccessArticle
On A Class of New Type Generalized Difference Sequences Related to the P-Normed lp Space Defined By Orlicz Functions
American Journal of Applied Mathematics and Statistics. 2013, 1(4), 52-56. DOI: 10.12691/ajams-1-4-1
Pub. Date: June 20, 2013Views: 6498Downloads: 2924
Open AccessArticle
Stochastic DEA with a Perfect Object and Its Application to Analysis of Environmental Efficiency
American Journal of Applied Mathematics and Statistics. 2013, 1(4), 57-63. DOI: 10.12691/ajams-1-4-2
Pub. Date: July 04, 2013Views: 9887Downloads: 6444
Figure of 2
Open AccessReview Article
The Improved (G/G)-Expansion Method to the (3+1)-Dimensional Kadomstev-Petviashvili Equation
American Journal of Applied Mathematics and Statistics. 2013, 1(4), 64-70. DOI: 10.12691/ajams-1-4-3
Pub. Date: September 17, 2013Views: 8801Downloads: 5642
Figure of 8
Open AccessArticle
On the Homotopy Analysis Method for an Seir Tuberculosis Model
American Journal of Applied Mathematics and Statistics. 2013, 1(4), 71-75. DOI: 10.12691/ajams-1-4-4
Pub. Date: September 21, 2013Views: 8288Downloads: 4594
Figure of 4
Open AccessArticle
Similar Constructing Method for Solving the Boundary Value Problem of the Composite First Weber System
American Journal of Applied Mathematics and Statistics. 2013, 1(4), 76-82. DOI: 10.12691/ajams-1-4-5
Pub. Date: September 25, 2013Views: 5912Downloads: 2492